On the Noether conditions and a formula for the index of a class of integral operators
Doklady Akademii Nauk, Tome 202 (1972) no. 4, pp. 747-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_4_a1,
author = {N. L. Vasilevskii},
title = {On the {Noether} conditions and a formula for the index of a class of integral operators},
journal = {Doklady Akademii Nauk},
pages = {747--750},
year = {1972},
volume = {202},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_4_a1/}
}
N. L. Vasilevskii. On the Noether conditions and a formula for the index of a class of integral operators. Doklady Akademii Nauk, Tome 202 (1972) no. 4, pp. 747-750. http://geodesic.mathdoc.fr/item/DAN_1972_202_4_a1/